I've never read any medical literature on this, but I firmly believe that it can happen, at least with the beta blockers and alpha blockers. Those drugs work by altering the function of neuroreceptors, and we know that neuroreceptors can adapt to chronic drug administration.
I would try to address the underlying cause of the HR and BP issues, if at all possible. In my own case, I needed to have a heart valve replaced. I hope there is something that can be done for you. Good luck.
I agree but you have to be careful and ensure that the reason for taking medication isn't worsening making it 'appear' the meds are no longer as effective.
Agree, there has to be something underlying the symptoms, but ed34 said it better than I did.
Hi ed. It's been a while sweets since I've been online. Last year I had to wear a monitor for 24 hours after my stress test and it showed issues of a tachycardia type rhythm off and on of a HR of 155 for 20 + minutes while sleeping so they done a heart cath. It was ok. I was told I had a irregular heart beat, that was regular of me?
I guess I'm ok; but, just thought I would ask because I'm having the heaviness in my arms again "big time" where washing my hair is hard and weakness. I don't feel as if it's normal to feel so bad and odd as I do at times; but, have been told it's just me since my 30s?
Maybe I just have to deal with the swings. I guess the higher numbers are are easier than the bradyicardia in which I had when my number kept sinking low and they were questioning a bundle branch block. Just curious if the meds might need adjusted.....I'm so broke due to so many test. Sigh Thank you all for your input. ((((HUGS)))) Love you all. :-)